# SDR 20010427CW007

- Difficulty date: February 6, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N223AC
- Make and model: Skrsky S64F
- Aircraft serial: 64086
- Aircraft time: 6,630 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Shaft
- Part number: 643520536101
- Part serial: 63
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,228 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL, MAGNETIC PARTICLE INSPECTION REVEALED MULTIPLE INDICATION IN THE LOWER SPLINE AREA OF MAIN ROTOR SHAFT.  LONGEST INDICATION MEASURED APPROX .500 INCH IN LENGTH, BEGINNING IN THE ROOT AREA EXTENDING OVER SPLINE FACE, DOWN TO THE NEXT ADJACENT ROOT AREA,  INCLUDING UP TO THREE CRACKS ON SAME SPLINE.
